# SDR 3002000601140

- Difficulty date: January 14, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N505FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20006
- Aircraft time: 2,169 hours, 1,362 cycles
- Engine: Hnywl AS90711A
- Engine time: 2,182 hours, 1,367 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Low Pressure
- Location: Oil System
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(RT ENGINE OIL PRESSURE HIGH) CAS MESSAGE ILLUMINATED WHEN THROTTLES ARE ADVANCED TO TAKEOFF.  MAINTENANCE CREW ADJUSTED OIL PRESSURE ON RT ENGINE. ENGINE RUNS NORMAL.
